Some notes on periodic beltrami fields in Cartesian geometry

D. Mclaughlin, O. Pironneau

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)797-804
JournalJournal of Mathematical Physics
Volume32
Issue number3
StatePublished - Mar 1991

Cite this

Some notes on periodic beltrami fields in Cartesian geometry. / Mclaughlin, D.; Pironneau, O.

In: Journal of Mathematical Physics, Vol. 32, No. 3, 03.1991, p. 797-804.

Research output: Contribution to journalArticle

@article{1ca295e319d24d66804d775555293d8d,
title = "Some notes on periodic beltrami fields in Cartesian geometry",
author = "D. Mclaughlin and O. Pironneau",
year = "1991",
month = "3",
language = "English",
volume = "32",
pages = "797--804",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "3",

}

TY - JOUR

T1 - Some notes on periodic beltrami fields in Cartesian geometry

AU - Mclaughlin, D.

AU - Pironneau, O.

PY - 1991/3

Y1 - 1991/3

M3 - Article

VL - 32

SP - 797

EP - 804

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 3

ER -